# SDR AWXA200601352

- Difficulty date: July 24, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 61,753 hours, 38,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 123C41B
- Condition: Failed
- Location: Exhaust Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE EXHAUST COOLING FAN "ORC" LIGHT BEGAN RAPID FLICKERING ON BOTH NORMAL AND ALTERNATE POSITION ABOVE FLIGHT LEVEL 300, PROBLEM STOPPED IN DESCENT BELOW FLIGHT LEVEL 300.  MAINTENANCE REPLACED BOTH LOW FLOW SENSORS PER MM 21-58-43.  EQUIPMENT COOLING TEST PASSED IAW MM 21-25-03-5.
